Advanced

Inequalities associated with magnetic fields

Bennewitz, Christer LU and Evans, W. Desmond (2004) In Journal of Computational and Applied Mathematics 171(1-2). p.59-72
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Computational and Applied Mathematics
volume
171
issue
1-2
pages
59 - 72
publisher
Elsevier
external identifiers
  • Scopus:3042582602
ISSN
0377-0427
language
English
LU publication?
yes
id
05bf1c16-5f1e-4f10-9140-4a9cf1771300 (old id 932214)
date added to LUP
2008-01-16 10:42:27
date last changed
2016-10-13 04:37:48
@misc{05bf1c16-5f1e-4f10-9140-4a9cf1771300,
  author       = {Bennewitz, Christer and Evans, W. Desmond},
  issn         = {0377-0427},
  language     = {eng},
  number       = {1-2},
  pages        = {59--72},
  publisher    = {ARRAY(0xb362720)},
  series       = {Journal of Computational and Applied Mathematics},
  title        = {Inequalities associated with magnetic fields},
  volume       = {171},
  year         = {2004},
}